MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727650
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: mni.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that three (3) weeks post op it was observed an biper inner set screw loosening on the x-ray.The set screw was lost from the screw and the construct needed to be revised.Patient was initially implanted on (b)(6) 2019.Revision surgery was performed on (b)(6) 2019.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device history (lot), product code: 186727650, lot #: 230626.Device history review, the dhr of product code 186727650, lot 230626, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on (b)(6) 2019.Visual inspection of the implant showed no issues with the screw, no damage was noted.Review of the x-rays provided (3 images from the attachment(s) located in notes & attachments section of the product complaint); showed that the set screw separated from the screw resulting in the screw loosening from the rod.Functional test: the complaint condition could not be replicated as the set screw was able to be tightened with the screw and did not become loose.Conclusion: the complaint condition of is confirmed.No new issues were identified on the remaining portions of the device.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
3 weeks post op it was observed an biper inner set screw loosening on the x-ray, the set screw was lost from the screw and the construct needed to be revised.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).This complaint involves three (3) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
MIS TI CFX FEN POLY 6X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9396644
Report Number1526439-2019-52525
Device Sequence Number2851775
Product Code PML
UDI-Device Identifier10705034282572
UDI-Public(01)10705034282572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727650
Device Catalogue Number186727650
Device Lot Number230626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/20/2019
12/20/2019
01/20/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/23/2019
12/24/2019
01/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;